# SDR NWAA09449856

- Difficulty date: February 13, 2009
- Submitted: February 18, 2009
- Operation: Air carrier
- Aircraft: N765NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47718
- Aircraft time: 73,196 hours
- Engine: Pwa JT8D17
- Engine time: 53,035 hours, 47,003 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Unknown
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING ROTATION AND CLIMB ENGINE NR1 FUEL FLOW WAS ERRATIC AND EPR DROPPED ABOUT 10 PERCENT.  ADVANCED THROTTLE TO MATCH ENGINE NR2 BUT EPR DROPPED AGAIN TO 1.6 AND WOULD NOT RESPOND TO HIGHER THROTTLE SETTINGS.  FLIGHT CREW RETURNED ACFT TO DEPARTURE AIRPORT.  MX DISCOVERED ENGINE INTERNAL FUEL LEAK, OUT THE TAIL PIPE.  ENGINE NR1 REMOVED AND REPLACED.  (K)
